How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Anil Kumar Your Own Question
Dr Anil Kumar
Dr Anil Kumar, Doctor
Category: Medical
Satisfied Customers: 9513
Experience:  M.D with over 30 years of experience in practice.
4713694
Type Your Medical Question Here...
Dr Anil Kumar is online now

I am looking advice. I currently take the contraceptive pill

Customer Question

I am looking for some advice. I currently take the contraceptive pill but a little while back I had one case of a fluffy stool a few hours after taking my pill. I then had sex on the 24th May, my period started on the 26th but it seemed lighter than normal. I then started taking the pill again, but skipped my pill free week due to being on holiday. I then started my period again on the 13th June, again it seems much lighter than normal. There is some bleeding with some blood clots and stringy bits. I am worried I am pregnant, I dont feel it! But i keep checking my boobs to see if they have darkened and keep pressing to see if they hurt which they dont, but yesterday i did this and a small amount on clear discharge came out on my nipple. Many thanks
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Anil Kumar replied 1 year ago.

Hello and thank you for your question. I’d be happy to assist you.

What is your age?

Which pill are you taking?

Thanks.

Waiting for your response.

Customer: replied 1 year ago.
I am 24 years old and I have been moved on to Lucette
Expert:  Dr Anil Kumar replied 1 year ago.

I understand your concern.

Well as you describe,irregular bleeding,nipple discharge can be associated with Loette however not so common.

You have missed the pill so it can also contribute to your symptoms.

As you are sexually active and urine pregnancy test should be done for a precautionary measure.

Still chances of pregnancy are less.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.
We are here to help you until you satisfy.

Please to not forget a positive rating and avoid poor/bad rating.

Waiting for your response.

Customer: replied 1 year ago.
I am not on Loette though but I am Lucette. They changed me from Yasmin to Lucette.
Expert:  Dr Anil Kumar replied 1 year ago.

Sorry for confusion.

Irregular bleeding is also listed side effect of Lucette.

Chances of pregnancy are very less however if irregular bleeding persist then see your doctor for further evaluation and management.

Apply warm compresses with a heating pad on breasts if you feel soreness.

Also avoid pressure on them.

Hope this helps.
Use reply to let me know if you have further queries.
Please to not forget a positive rating.

Dr Anil Kumar and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
OK many thanks for your help.
Expert:  Dr Anil Kumar replied 1 year ago.

You are most welcome.